BibTeX record journals/jiis/SiromoneyI00

download as .bib file

@article{DBLP:journals/jiis/SiromoneyI00,
  author    = {Arul Siromoney and
               Katsushi Inoue},
  title     = {Consistency and Completeness in Rough Sets},
  journal   = {J. Intell. Inf. Syst.},
  volume    = {15},
  number    = {3},
  pages     = {207--220},
  year      = {2000},
  url       = {https://doi.org/10.1023/A:1008762812830},
  doi       = {10.1023/A:1008762812830},
  timestamp = {Fri, 26 May 2017 22:55:03 +0200},
  biburl    = {https://dblp.org/rec/journals/jiis/SiromoneyI00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics